Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lower back pain, taken paracetamol. Have asthma. How to reduce pain?

Hi, my father is in his 70 s and is quite an active man in general. Yesterday he was reaching down to pick up something very light and must have done something to his lower back. He is in such excrutiating pain. The pain came on all of a sudden...He said he was not lifting anything heavy at all. We found a pair of crutches for him but even to walk around he is in so much pain, I have put him in a chair with a hot water bottle on his lower back and given him some paracetamol . I cannot give him aspirin because he is alergic to it. He also has asthma . He can hardly move from the chair. He describes the pain as sudden spasms and it is extremely painful. He has no incontinence , no fever etc..Any other advice you can give me in order to reduce his agony? Thanking you very much in advance
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello achamier, you should go for x ray for confirmation and you can use muscle relaxant medicine like chlorozoxazone plus diclofenac combination thrice daily for 3-5 days with omeprazole 2o mg twicw daily. Use of hot water bottle is very good continue it ,this also helps in reducing muscle spasms.
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor